# SDR ASOA2015072413506

- Difficulty date: July 24, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STOWAGE COMPARTMENT EMERGENCY EXIT LIGHT LENS YELLOWED.  INSTALLED LIGHT LENS ENTRANCE STOWAGE COMPARTMENT EMERENCY EXIT LIGHT BY PUSHING INTO PLACE.
